# SDR MALA000658

- Difficulty date: November 5, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 7710 · Power Indicating System
- Part: Pickup
- Part number: 231305301
- Part serial: SN001936018265
- Condition: Failed
- Location: Nr 1 N1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE N1 GAUGE IS INOP, CREW REPORTED THE NR 4 ENGINE N1 GAUGE WAS READING ZERO OR DASHES.  AIR TURNBACK TO MSP.  MAINTENANCE INSTALLED NEW N1 PICKUP, P/N 2-313-053-01, S/N OFF 001936018265, S/N ON 001936019832, CHECED ALL CANNON PLUGS SECURE RAN ENGINE OPS CHECK GOOD.
